# SDR CHQA200800212

- Difficulty date: October 27, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N650BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7418
- Aircraft time: 17,984 hours, 14,756 cycles
- Engine: Ge CF343B1
- Engine time: 16,229 hours, 13,099 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 16591
- Part serial: 696
- Condition: Defective
- Location: Cockpit
- Part time: 69 hours, 44 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5585, CLE TO RDU.  DURING CRUISE THE FLIGHT CREW RECEIVED A RIGHT WINDOW HEAT EICAS MESSAGE.  THE QRH PROCEDURE WAS FOLLOWED BUT THE MESSAGE REMAINED.  THE FLIGHT DIVERTED TO CLT AND LANDED WITHOUT INCIDENT.  MAINTENANCE MEASURE THE RESISTANCE OF THE WINDOW AND ALL RESISTANCES WERE WITHIN LIMITS.  THE TEMP CONTROLLER WAS THEN REPLACED AND THE WINDOW HEAT CHECKED GOOD.  ON THE 29TH THE FAULT RETURNED AND BOTH THE RIGHT HAND WINDOW AND WINDSHIELD WERE REPLACED.  THE WINDOW HEAT CHECKED GOOD AFTER THE TEMP CONTROLLER WAS REPLACED AGAIN.
